# SDR GTIA2018060742682

- Difficulty date: June 4, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N614NK
- Make and model: Airbus A320-232
- Aircraft serial: 5132
- Aircraft time: 23,949 hours, 10,823 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, AT 4000 FT, THE FLIGHT ATTENDENT DETECTED A BURNING RUBBER ODOR IN THE REAR OF THE AIRCRAFT.  PERFORMED TSM 05-50-00-810-831-A,  NO ODOR SOURCE IDENTIFIED. ACFT OKAY FOR SERVICE.
